Russian Journal of Mathematical Physics

Publisher: Pleiades Publishing, Ltd.

ISSN PRINT: 1061-9208
ISSN ONLINE: 1555-6638

Editor-in-Chief:
Viktor P. Maslov

ABOUT THIS JOURNAL

SCOPE

Russian Journal of Mathematical Physics  is a peer-reviewed periodical that deals with the full range of topics subsumed by that discipline, which lies at the foundation of much of contemporary science. Thus, in addition to mathematical physics per se, the journal coverage includes, but is not limited to, functional analysis, linear and nonlinear partial differential equations, algebras, quantization, quantum field theory, modern differential and algebraic geometry and topology, representations of Lie groups, calculus of variations, asymptotic methods, random process theory, dynamical systems, and control theory.

ABSTRACTING & INDEXING

Academic OneFile, Astrophysics Data System (ADS), Chemical and Earth Sciences, Current Contents/Physical, Gale, Google Scholar, INSPEC, Journal Citation Reports/Science Edition, Mathematical Reviews, OCLC, Russian Science Citation Index, SCImago, SCOPUS, Science Citation Index Expanded (SciSearch), Summon by ProQuest, zbMATH, Web of Science.

CONTACTS

Institute for Problems in Mechanics (for Russian Journal of Mathematical Physics)
pr. Vernadskogo 101, Moscow, 117526 Russia
Tel.: +7 (495) 433-75-44
E-mail: rjmp21@gmail.com